advertisement
Question
Posted by: post abortion | 2010-06-05

post abortion

Hi,
I had to get an abortion about 5weeks ago. I got my period, the normal time, 2weeks ago, but it was weird. It stopped after 4days, and then it would just randomly begin a few days later for one day, this happened 3 times. And sometimes after urinating there is like this light red blood, but it is like a sticky type thing, not like liquid blood. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: post abortion | 2010-06-13

they gave me pills to widen cervix and break the bag which carries the baby. When that was over, they used the suction method. I don''t know if it is only because I was already 16weeks, and the abortion was necessary, not choice. I think the earlier you are, the less painful method they use, because then it isn''t so developed.

Reply to post abortion
Posted by: confused | 2010-06-08

hi, im sorry if i seem selfish.this is not to answer your question but to ask one. which method did you use?i think im preggies and but i dont think i''ll be able to go through the procudure which apperantly sucks it out.if you didnt and used a pill or so,please advise me.

Reply to confused
Posted by: gynaedoc | 2010-06-07

See below

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement